Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Anadin Paracetamol - 12 x 500mg Tablets
  • Anadin Paracetamol - 12 x 500mg Tablets
Anadin Paracetamol 12 x 500mg Tablets_31

Anadin Paracetamol - 12 x 500mg Tablets

Availability: In stock

£1.39 RRP £1.73
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Anadin Paracetamol - 12 x 500mg Tablets

£1.39

Checked By

What is Anadin Paracetamol?

Anadin Paracetamol is a pain killer which gets to work fast, relieving aches, fever and flu. Ideal for those who need a painkiller that will help them to get back on their feet, fast. Anadin Paracetamol can also be used to relieve aches and pains caused by a number of other causes.

 

What kinds of pain can this product be used to relieve?

Although Anadin Paracetamol is perfect for relieving pain caused by aches, fever, or flu, it can be used to relieve many other kinds of pain too. This product can help to relieve pain caused by conditions including:

  • Headaches
  • Migraines
  • Sharp nerve pain, or neuralgia
  • Toothache
  • Sore throat
  • Period pains
  • Aches and pains
  • Rheumatic aches and pains
  • Flu symptoms
  • Fever
  • Feverish colds

 

How will this product relieve my pain?

Anadin Paracetamol contains 500mg of the active ingredient paracetamol. This means it will relieve your pain while also helping to reduce high temperature and fever. This makes it perfect for treating conditions like the flu, where you may be suffering with headaches and fever and are looking for a way to combat both at once.

 

How to take Anadin Paracetamol.

For adults and children over the age of 16, take 2 Anadin Paracetamol tablets up to 4 times a day. Be sure to leave at least 4 hours between each dose and do not take more than more than 8 tablets in 24 hours. For more information about the correct dosage to use and how to treat children between the ages of 6 – 16, please read the patient information leaflet here.

 

When should Anadin Paracetamol not be used?

Anadin Paracetamol is not suitable for those under the age of 6. Do not use this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take Anadin Paracetamol if:

  • You are taking any other products that contain paracetamol
  • You are suffering from liver disease
  • You are suffering from kidney disease
  • You have G-6-PD deficiency (a hereditary condition leading to low blood cell counts)
  • You are taking medicines that reduce blood clotting, e.g. warfarin

Speak to your doctor or Chemist 4 U pharmacist before taking this product if you are taking any of the following medicines:

  • Some antibiotics, e.g. chloramphenicol
  • Anti-sickness treatments, e.g. metoclopramide, domperidone
  • Some treatments for diarrhoea caused by gall bladder disease
  • Lipid lowering drugs, e.g. cholestyramine

 

Does this product have any side effects?

Like all medicines, Anadin Paracetamol can have side effects, although not everyone will get them. These side effects include:

  • Severe allergic reactions, e.g. difficulty breathing, skin rash, swollen facial features
  • Serious skin reactions, e.g. skin reddening, blisters, rash
  • Blood does not clot well, leading to symptoms of bleeding or bruising easily
  • Severe reduction in the number of white blood cells, making infections more likely
  • Shortness of breath

If you experience these or any other side effects while using this product, speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.